# SDR DALA2016111408752

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 66,786 hours, 49,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LEFT AND RIGHT AFT OVERWING EXITS, UPPER EXIT SIGN LIGHTS INOP. REPLACED POWER SUPPLY B5-105 PER AMM 33-53.
